International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 413-415
A note on weakly quasi continuous functions
Department of Mathematics, Yatsushiro College of Technology, Yatsushiro, Kumamoto 866, Japan
Received 10 March 1987; Revised 15 September 1987
Copyright © 1989 Takashi Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.